# SDR CA050105002

- Difficulty date: December 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 5,027 hours
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Broken
- Location: Magneto
- Component: Magneto, Lyc
- Component part number: 106006141
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO START ENGINE. FOUND TWO PLASTIC TEETH MISSING FROM DISTRIBUTOR GEAR.
